BibTeX record: journals/jc/GimenezHMS11

download as .bib file

@article{DBLP:journals/jc/GimenezHMS11,
  author    = {Nardo Gim\'{e}nez and
               Joos Heintz and
               Guillermo Matera and
               Pablo Solern\'{o}},
  title     = {Lower complexity bounds for interpolation algorithms.},
  journal   = {J. Complexity},
  year      = {2011},
  volume    = {27},
  number    = {2},
  pages     = {151--187},
  url       = {http://dx.doi.org/10.1016/j.jco.2010.10.003},
  doi       = {10.1016/j.jco.2010.10.003},
  timestamp = {Wed, 03 Sep 2014 09:55:17 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jc/GimenezHMS11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}